Necessary optimality conditions for problems with equality and inequality constraints: Abnormal case

This article concerns second-order necessary conditions for an abnormal local minimizer of a nonlinear optimization problem with equality and inequality constraints. The obtained optimality conditions improve the ones available in the literature in that the associated set of Lagrange multipliers is the smallest possible. © 2008 Springer Science+Business Media, LLC.

Authors
Arutyunov A.V. 1 , Karamzin D.Y.2 , Pereira F.L. 3
Publisher
Kluwer Academic Publishers-Plenum Publishers
Number of issue
3
Language
English
Pages
391-408
Status
Published
Volume
140
Year
2009
Organizations
  • 1 Differential Equations and Functional Analysis Department, Peoples Friendship Russian University, Moscow, Russian Federation
  • 2 Dorodnicyn Computing Centre, Russian Academy of Sciences, Moscow, Russian Federation
  • 3 Faculty of Engineering, University of Porto, Institute for Systems and Robotics, Porto, Portugal
Keywords
Abnormal points; Mathematical programming; Second-order necessary optimality conditions
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2988/
Share

Other records